# SDR CA050303009

- Difficulty date: March 3, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,213 hours
- Engine: Ge CF343A1
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) JUST AFTER TOUCHDOWN AT 80 KNOTS NOSE WHEEL STEERING FAILED DRAMATIC YAW TO LT CONTROLLED WITH AERODYNMIC RUDDER AND DIFF BRAKES RESET ON TAXIWAY REFAILED ON TAXI IN DURING LT TURN. REPLACED LT RVDT AND NWS HARNESS.  RT RVDT RE-RIGGED.  OPS CHK SERV.  A/C TAXI CHECK CARRIED OUT, NO FAULTS.
